MAUDE Adverse Event Report: CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER WITH EXCALIBUR BALLOON

CARDIOFOCUS HEARTLIGHT; HEARTLIGHT CATHETER WITH EXCALIBUR BALLOON
Model Number 18-4000-27A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Transient Ischemic Attack (2109)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This adverse event was one of three reported in an advance publication and was not reported directly to the manufacturer.A request for additional information has been made.The response from the treating physician was the source of the complication was unknown yet most likely not directly related to the manufacturer's device.However, since the cause of the adverse event cannot be determined, this event is being reported.If additional information is received a supplemental report will be issued.The publication is circulation journal, doi: 10.1253/circj.Cj-19-0766.Transient ischemic attack is a known potential adverse event for catheter ablation procedures.
 
Event or Problem Description
An advance literature publication reported a periprocedural transient ischemic attack of unknown source during a pulmonary vein isolation (pvi) procedure.The symptoms completely resolved during the hospital stay.No product information was provided and no device deficiency reported.

Brand Name
HEARTLIGHT
Common Device Name
HEARTLIGHT CATHETER WITH EXCALIBUR BALLOON
Manufacturer (Section D)
CARDIOFOCUS
500 nickerson rd.
suite 500-200
marlboro MA 01752
MDR Report Key9434432
Report Number1225698-2019-00038
Device Sequence Number2230373
Product Code OAE
UDI-Device Identifier00868976000178
UDI-Public00868976000178
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P150026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number18-4000-27A
Device Catalogue Number18-4000-27A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2019
Initial Report FDA Received Date12/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;